Electronic Journal of Probability
- Electron. J. Probab.
- Volume 18 (2013), paper no. 99, 15 pp.
Inequalities for permanental processes
Permanental processes are a natural extension of the definition of squared Gaussian processes. Each one-dimensional marginal of a permanental process is a squared Gaussian variable, but there is not always a Gaussian structure for the entire process. The interest to better know them is highly motivated by the connection established by Eisenbaum and Kaspi, between the infinitely divisible permanental processes and the local times of Markov processes. Unfortunately the lack of Gaussian structure for general permanental processes makes their behavior hard to handle. We present here an analogue for infinitely divisible permanental vectors, of some well-known inequalities for Gaussian vectors.
Electron. J. Probab., Volume 18 (2013), paper no. 99, 15 pp.
Accepted: 18 November 2013
First available in Project Euclid: 4 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under a Creative Commons Attribution 3.0 License.
Eisenbaum, Nathalie. Inequalities for permanental processes. Electron. J. Probab. 18 (2013), paper no. 99, 15 pp. doi:10.1214/EJP.v18-2919. https://projecteuclid.org/euclid.ejp/1465064324